# SDR FDEA201106082152

- Difficulty date: June 8, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 55,073 hours, 20,337 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Tube
- Part number: UL26803
- Part serial: C25972
- Condition: Cracked
- Location: P1 Proble
- Part time: 54,416 hours, 19,908 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

APPROX 5 MINS AFTER T/O THE RT ENG EEC AND A/T INOP EICAS MSG'S WERE DISPLAYED W/CORRESPONDING HIGH EPR.  COMPLIED W/QRH PROC'S-REF TO MEL FOR POSSIBLE CONSIDERATIONS.  THE STBY & NORMAL INSTRUMENTS DISPLAYED THE SAME DATA W/THROTTLE ADJUSTMENTS.  WHEN THE RT THROTTLE WAS ADVANCED THE EPR WOULD CONTINUE TO CLIMB WHILE THE EGT/FF WOULD FINALLY TAPER BACK DOWN SHOWING THAT THE ENG LIMITER WAS WORKING.  ONCE ON DECK-ALL RT ENG INSTRUMENTS RETURNED TO NORMAL.   ACFT HAD A 2ND AIR TURN BACK AFTER REPLACING THE RT EEC, EPR TRANSMITTER, HIGH VOLT ISOLATION MODULE,  WITH A SATISFACTORY HIGH POWER RUN.  R&R P1 PROBE TUBE ASSY PER MM 20-10-09-4 AND R&R THE P1 AIR ACCUMULATOR PER MM 77-11-02-4-0. RAN ENG             PER JRH AT VARIOUS POWER SETTINGS AND VERIFIED EPR INDICATIONS WERE NORMAL AT ALL POWER SETTINGS PER MM 71-00-00-5-3. OK FOR SERVICE.
